# SDR ASAA2019121331583

- Difficulty date: December 13, 2019
- Submitted: December 14, 2019
- Operation: Air carrier
- Aircraft: N282VA
- Make and model: Airbus A320-214
- Aircraft serial: 6704
- Aircraft time: 14,992 hours, 5,068 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice System
- Condition: Faulted
- Location: Wings
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTS WING A. ICE SYS FAULT GROUNDED - YES. PFR SHOWS R WAI VALVE (10DL). R WING AI VALVE OPS OK (USING APU AIR) REF AMM 30-11-00-810-803A REQUIRES OPS CK W/ ENGINES AS SOURCE AIR PER DISCREP. 10241 13 DEC 2019. PERFORMED AN OPS CHECK OF ENGINE A. ICE WITH ENGINE BLEED PER AMM 30-11-00-810-803-A. OPS CHK GOOD.
